MathSciNet Relay Station
MathSciNet bibliographic data
MR1055766 46E35
Bourdaud, Gérard; Kateb, Dalila Fonctions qui opérent sur les espaces de Besov. (French) [Functions acting on Besov spaces] Proc. Amer. Math. Soc. 112 (1991), no. 4, 1067–1076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement